# SDR UIEA2025060300719

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 ENG O/B T/REV INNER WALL FOUND DELAMINATED AT FWD 3 O'CLOCK POSITION( DELAMINATE AREA REPAIRED AS PER ATLAS AIR EA-1978A219 REV O FIG 2. NO FURTHER DEFECTS NOTED. )
